Two-component analogue of two-dimensional long wave-short wave resonance interaction equations: A derivation and solutions

Yasuhiro Ohta, Ken Ichi Maruno, Masayuki Oikawa

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

The two-component analogue of two-dimensional long wave-short wave resonance interaction equations is derived in a physical setting. Wronskian solutions of the integrable two-component analogue of two-dimensional long wave-short wave resonance interaction equations are presented.

Original languageEnglish
Article number015
Pages (from-to)7659-7672
Number of pages14
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number27
DOIs
Publication statusPublished - 2007 Jul 6
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Two-component analogue of two-dimensional long wave-short wave resonance interaction equations: A derivation and solutions'. Together they form a unique fingerprint.

  • Cite this